# SDR SWAA060021

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 65,704 hours, 47,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE FRAME CRACKED AT R1 DOOR CUTOUT, FWD FRAME NR 4 STOP FITTING.  REPAIRED FRAME PER SRM.
